# SDR AALA201910159019

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 62,205 hours, 10,375 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Gearbox
- Part number: 253T71141
- Condition: Binding
- Location: Servo Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS BOTH AIRCRAFT THROTTLES REALLY HARD TO MOVE AND BINDING. FOUND SERVO MOTOR GEARBOX BINDING. REMOVED AND REPLACED SERVOMOTOR GEARBOX & SERVOMOTOR GENERATOR IAW AMM 22-32-01. THRUST LEVER LOADS FOR #1 & #2 ENG WITHIN LIMITS IAW AMM 76-11-06.
